# SDR R61A201908300929

- Difficulty date: August 30, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 30,431 hours, 23,670 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DURING HEAVY CHECK - CRACK ON RIB 10A INTERNALLY ON RT HORIZONTAL BETWEEN MID SPAR AND FRONT SPAR JUST AFT OF 6TH RIVET FROM FRONT SPAR UPPER RIVET ROW. REMOVED AND REPLACED RIB 10A ON RT HORIZONTAL, REF SRM 51-40-08.
